# SDR DU4R2007042

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF AFT PIT RT TRANSITION PANEL FROM BS 1530 TO BS 1640.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED DOUBLER 16.0" BY 5.0" FROM 7075-T6 .063" IAW B757 AMM 53-88-01-801, B757 SRM 51-20-01, 53-00-53, 53-60-53 AND 51-40-05.
